MathSciNet Relay Station
MathSciNet bibliographic data
MR73925 (17,508e) 17.0X
Lazard, Michel Sur les groupes de Lie formels à un paramètre. (French) Bull. Soc. Math. France 83 (1955), 251–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement